# SDR UALA2009060101553

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Deteriorated
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG IDG FEEDERS ARE DETERIORATED.  INSTALLED NEW FEEDER IDG CABLES.  OPS CHECKS GOOD.
